Has anyone experienced depression or increased depression, overwhelming sadness and crying while taking Trulicity? I already deal with chronic major depression, i injected Trulicity Wednesday evening and by Friday midday I felt like my world is falling apart, even though it's not. Admittedly this does happen on occasion, but it felt much more sudden and severe, kind of blind sided me. I don't know if it's the medication or if im just susceptible to these possible side effects and/or if they subside like some of the others. Thank you
I've been on Trulicity for about 5 months now and have not experienced depression. There is a phone number on the information paper supplied with every box and you can call the number on there and talk with a very nice rep. I did when I first started taking the injection weekly and they were very helpful and caring. If they themselves don't know the answer they will find someone who does and they'll call you back. Good luck with Trulicity. It's working very well for me.
- Trulicity Information for Consumers
- Trulicity Information for Healthcare Professionals (includes dosage details)
- Side Effects of Trulicity (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 9 Feb 2016 • 0 answers
Posted 19 Jul 2016 • 0 answers
Posted 28 Jan 2017 • 0 answers
Posted 3 Jun 2017 • 0 answers
Posted 17 days ago • 0 answers